# SDR HEEA064765

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2277A
- Make and model: Bell 206B-3
- Aircraft serial: 3630
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23032048
- Condition: Damaged
- Location: Starter/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER VIBRATED SCREWS LOOSE ON FAN SHROUD AND SHAFT NUT LOOSE TWO TIMES.   INSPECTED BY ACCESSORY SHOP AND FOUND NUT WAS LOOSE CAUSING SHAFT TO WEAR FAN, DRIVESHAFT, AND ARMATURE SPLINES.  ALSO CAUSED CLUTCH DAMPNER HUB, PLATE AND FRICTION RING TO WEAR.
